# SDR DALA1316956714

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,082 hours, 16,025 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 39FL,  F/A REPORTED HOT ELECTRICAL ODOR IN THE CABIN AROUND ROWS 20-30 IAW QRH UTILITY BUSSES, LT RECIRCULATION FAN TURNED OFF.  ODOR DISSIPATED WITH CONCURRENCE OF MX.  PERFORMED INSPECTION OF SEBS FOR OBVIOUS SMOKE EMITTERS IN ROWS 20-40.  INSPECTED SIDEWALL OVERHEAD LIGHTS, READING LIGHTS, E/E AND BOTH CARGO BINS.  NO ODOR DETECTED. ELECTRICAL ODOR BURN WITH IFE ON BOTH UTILITY BUSSES DROPPED OFF.   RECONNECTED AND NTF.  THE LT RECIRCULATION FAN WAS REPLACED DUE TO ODOR.
